# SDR SIMA20150518004

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 28,424 hours, 25,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  TRANSFERRED TO NRWC 855-ORD-01906.  ADJUSTED ROLLERS, LOWER GUIDES & UPPER & LOWER BARS IAW AMM 52-18-00-820-805 & AMM 52-18-00-820-806.  OPERATIONS CHECKED IAW AMM 52-18-00-820-001.  OPERATIONS CHECKED GOOD.  REF NRWC 855-ORD-01906.
